American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 104 found      Go to page: 1 2 3 4

[31] Wim Malfait. Model aspherical manifolds with no periodic maps. Trans. Amer. Math. Soc. 350 (1998) 4693-4708. MR 1633056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Heiko Ewert. A splitting theorem for equifocal submanifolds in simply connected compact symmetric spaces. Proc. Amer. Math. Soc. 126 (1998) 2443-2452. MR 1451798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Takayuki Morifuji. A note on the reducibility of automorphisms of the Klein curve and the $\eta$-invariant of mapping tori. Proc. Amer. Math. Soc. 126 (1998) 1945-1947. MR 1443398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Daniel Guan. Classification of compact homogeneous spaces with invariant symplectic structures. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 52-54. MR 1464575.
Abstract, references, and article information
View Article: PDF

[35] Janez Mrcun. On the stability of equivariant foliations. Proc. Amer. Math. Soc. 125 (1997) 1561-1570. MR 1402875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Eldar Straume. Compact connected Lie transformation groups on spheres with low cohomogeneity. II. Memoirs of the AMS 125 (1997) MR 1346930.
Book volume table of contents

[37] Marco Reni and Bruno Zimmermann. Extending finite group actions from surfaces to handlebodies. Proc. Amer. Math. Soc. 124 (1996) 2877-2887. MR 1343720.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] John Kalliongis and Darryl McCullough. Orientation-reversing involutions on handlebodies. Trans. Amer. Math. Soc. 348 (1996) 1739-1755. MR 1329535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Ahmed Bouziad. Every Cech-analytic Baire semitopological group is a topological group. Proc. Amer. Math. Soc. 124 (1996) 953-959. MR 1328341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Eldar Straume. Compact connected Lie transformation groups on spheres with low cohomogeneity. I. Memoirs of the AMS 119 (1996) MR 1297539.
Book volume table of contents

[41] Alfonso Romero and Miguel Sánchez. Completeness of compact Lorentz manifolds admitting a timelike conformal Killing vector field . Proc. Amer. Math. Soc. 123 (1995) 2831-2833. MR 1257122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Gregory Lupton and John Oprea. Cohomologically symplectic spaces: toral actions and the Gottlieb group . Trans. Amer. Math. Soc. 347 (1995) 261-288. MR 1282893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Jeffrey Fox and Peter Haskell. Index theory for perturbed Dirac operators on manifolds with conical singularities . Proc. Amer. Math. Soc. 123 (1995) 2265-2273. MR 1243166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] K. F. Lai and Ronnie Lee. Finite Group Actions on Siegel Modular Spaces . Trans. Amer. Math. Soc. 345 (1994) 37-45.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] William D. Dunbar. Nonfibering spherical $3$-orbifolds . Trans. Amer. Math. Soc. 341 (1994) 121-142. MR 1118824.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Dave Witte. Arithmetic groups of higher ${\bf Q}$-rank cannot act on $1$-manifolds . Proc. Amer. Math. Soc. 122 (1994) 333-340. MR 1198459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Joo S. Lee. Almost periodic homeomorphisms and $p$-adic transformation groups on compact $3$-manifolds . Proc. Amer. Math. Soc. 121 (1994) 267-273. MR 1233977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] M. Ho Kim. Toral actions on $4$-manifolds and their classifications . Trans. Amer. Math. Soc. 335 (1993) 105-130. MR 1052907.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Carla Farsi. Topological orbifolds . Proc. Amer. Math. Soc. 119 (1993) 761-764. MR 1198455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Bingle Wu. Isoparametric submanifolds of hyperbolic spaces . Trans. Amer. Math. Soc. 331 (1992) 609-626. MR 1131078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] David Gabai. Convergence groups are Fuchsian groups. Bull. Amer. Math. Soc. 25 (1991) 395-402. MR 1102752.
Abstract, references, and article information
View Article: PDF

[52] Ian Hambleton and Erik Kjær Pedersen. Bounded surgery and dihedral group actions on spheres . J. Amer. Math. Soc. 4 (1991) 105-126. MR 1076514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] David Weinberg and Dave Witte. Topological equivalence of real binary forms . Proc. Amer. Math. Soc. 112 (1991) 1157-1162. MR 1086344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] S. Allen Broughton. The Gottlieb group of finite linear quotients of odd-dimensional spheres . Proc. Amer. Math. Soc. 111 (1991) 1195-1197. MR 1041012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Marston Conder. Hurwitz groups: A brief survey. Bull. Amer. Math. Soc. 23 (1990) 359-370. MR 1041434.
Abstract, references, and article information
View Article: PDF

[56] Steven Hurder. Deformation rigidity for subgroups of $SL\left( {n,{\mathbf{Z}}} \right)$ acting on the $n$-torus. Bull. Amer. Math. Soc. 23 (1990) 107-113. MR 1027900.
Abstract, references, and article information
View Article: PDF

[57] Shmuel Weinberger. All finite groups act on fake complex projective spaces . Proc. Amer. Math. Soc. 110 (1990) 259-261. MR 946629.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Stefan Waner and Yihren Wu. Fixed points of unitary ${\bf Z}/p\sp s$-manifolds . Proc. Amer. Math. Soc. 108 (1990) 847-853. MR 1031677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Sylvain E. Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger and James E. West. The classification of nonlinear similarities over ${\text{Z}}_{2^r }$. Bull. Amer. Math. Soc. 22 (1990) 51-57. MR 1003861.
Abstract, references, and article information
View Article: PDF

[60] Michael Handel. Periodic point free homeomorphism of $T\sp 2$ . Proc. Amer. Math. Soc. 107 (1989) 511-515. MR 965243.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 104 found      Go to page: 1 2 3 4